Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Why does collar bone stick out? Why nightmares and headaches? Why neck pain?

end of collar bone that sticks out is getting bigger on the right side, and more painful, also i have suffered nightmares and bad headaches while taking med. andafter stopping remeron , nightmares stopped but now I get bad headaches, which starts on the right side, the attack start at my tempel area, then the pain speads to the eyeball, it feels like my eyeball is being poked behind eyeball, r side of noise builing up pain, like being poked up the nose, then start having tooth and neck pain , discharge coming out of nose and eye. the attack last from 15 min to 30 mins, around 1am and 1pm, everyday, and ramon attack though out the day. Medical marijuana is the only med that keeps the attacks away for good, this started last spring around may. started mm havent had an attack over one year, a few weeks ago my eye doctor tagged me with....candidate for glaucoma , will be monitoring. Being said, could I have meranol for pain, VA doesnt want to to use medical marijauan and allergic rection from opioids , hiatal hurina, no asprin or NSAID. also suffer from fibermyalia, diverticutis and bad back, knees and left foot . I would like to know if there is a doctor in Port Huron that can prescribe marinol for me.
Asked On : Sat, 13 Oct 2012
Answers:  0 Views:  94 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor